MathSciNet Relay Station
MathSciNet bibliographic data
MR451154 (56 #9441) 49F20 (49F22)
Hardt, Robert M. Uniqueness of nonparametric area minimizing currents. Indiana Univ. Math. J. 26 (1977), no. 1, 65–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement